# SDR CALA2017031000570

- Difficulty date: March 10, 2017
- Submitted: March 11, 2017
- Operation: Air carrier
- Aircraft: N77537
- Make and model: Boeing 737-800
- Aircraft serial: 62767
- Aircraft time: 1,530 hours, 532 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERG FLASHLIGHT DOES NOT TEST AND SEAL IS BROKEN. R&R BATTERY & RESEALED FLASHLIGHT. TESTS GOOD.
